# SDR SIMA20190317001

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 36,217 hours, 30,391 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING W/C 33-700-17 EMERGENCY LIGHTING SYS OPS CHECK FOUND RT OVER WING EXIT LIGHT INOP. C/A-CLEANED ELECTRICAL CONNECTORS AT NR 3 EMERGENCY LIGHTING POWER SUPPLY AND NR 4 AND NR 5 EMERGENCY LIGHTING AC/DC INVERTERS IAW AMM 33-50-04 AND 33-50-11. OPS CHECK GOOD AT THIS TIME
